# SDR AUS20011085

- Difficulty date: October 9, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Part number: 07431031
- Condition: Broken
- Location: Power Lever
- Component: Power Lever, Cont, IO360HB
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE LAYSHAFT CABLE CONNECTION FITTING BROKEN.
